Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 71, NWS Tulsa, OK

July 7, 2015Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jul 7, 2015, 9:01 PM CDT for Cherokee County, Oklahoma. It took effect at Jul 8, 2015, 2:02 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 9:01 PM CDT (02:01 UTC)
In effect from
Jul 8, 2015, 2:02 AM CDT
Expired
Jul 9, 2015, 2:56 AM CDT
In force
25 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2). The gauge peaked at 18.59 ft at Jul 8, 2015, 12:00 AM CDT.

actionminormoderate510152007/0807/0907/10
Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WGUS44 KTSA 080201
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT TUE JUL 7 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC021-081001-
/O.NEW.KTSA.FL.W.0071.150708T1707Z-150709T0756Z/
/ELDO2.1.ER.150708T1707Z.150709T0000Z.150709T0156Z.NO/
901 PM CDT TUE JUL 7 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Baron Fork River at Eldon
* from Wednesday afternoon to late Wednesday night, or until the 
  warning is cancelled.
* At  8:30 PM Tuesday, the stage was 11.92 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Baron Fork River at Eldon is expected to rise above 
  flood stage early Wednesday afternoon and continue to rise to near 
  19.1 feet by Wednesday evening. The river is expected to fall below
  flood stage Wednesday evening.
* Impact...At 20.0 feet, moderate flooding occurs. Grazing lands near 
  the river become inundated. Low-lying areas near Camp Egan may 
  experience minor flooding.
 
&&
 
LAT...LON 3578 9493 3578 9481 3594 9477 3594 9490

$$
2 follow-up statements
437 
WGUS84 KTSA 080703
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT WED JUL 8 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC037-081503-
/O.EXT.KTSA.FL.W.0070.150708T1617Z-150709T1436Z/
/SPCO2.2.ER.150708T1617Z.150709T0000Z.150709T0836Z.NO/
203 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* from this morning to Thursday morning, or until the warning is 
  cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 25.5 
  feet this evening.
* Impact...At 26.0 feet, moderate flooding affects pasturelands and 
  suburban roads between Sapulpa and Jenks. Livestock barns and other
  outbuildings are flooded.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC001-081503-
/O.EXT.KTSA.FL.W.0066.150708T1023Z-150710T1255Z/
/WTTO2.2.ER.150708T1023Z.150709T0600Z.150710T0655Z.NO/
203 AM CDT WED JUL 8 2015

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Illinois River near Watts.
* from early this morning to Friday morning, or until the warning is 
  cancelled.
* At  1:00 AM Wednesday, the stage was  9.19 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early this morning and continue to rise to near 19.0 
  feet by Thursday before dawn. The river is expected to fall below 
  flood stage Friday before dawn .
* Impact...At 19.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. Several cabins in the Fidlers Bend area may be flooded.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-081503-
/O.EXT.KTSA.FL.W.0067.150709T0133Z-150711T2125Z/
/TALO2.2.ER.150709T0133Z.150710T0600Z.150711T1525Z.NO/
203 AM CDT WED JUL 8 2015

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Saturday afternoon, or until the warning is 
  cancelled.
* At  1:00 AM Wednesday, the stage was  6.84 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 15.5 
  feet by Friday before dawn . The river is expected to fall below 
  flood stage late Saturday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC021-081503-
/O.EXT.KTSA.FL.W.0071.150708T0702Z-150709T0130Z/
/ELDO2.1.ER.150708T0417Z.150708T1800Z.150708T1930Z.NO/
203 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Baron Fork River at Eldon.
* until this evening, or until the warning is cancelled.
* At  1:30 AM Wednesday, the stage was 17.32 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Baron Fork River at Eldon is expected to rise above 
  flood stage this afternoon and continue to rise to near 18.6 feet 
  by this afternoon. The river is expected to fall below flood stage 
  this afternoon.
* Impact...At 18.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3578 9493 3578 9481 3594 9477 3594 9490

$$
207 
WGUS84 KTSA 081332
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT WED JUL 8 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Baron Fork River at Eldon affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-082132-
/O.EXT.KTSA.FL.W.0066.000000T0000Z-150710T0042Z/
/WTTO2.1.ER.150708T1800Z.150709T0600Z.150709T1842Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until Thursday evening, or until the warning is cancelled.
* At  7:00 AM Wednesday, the stage was 11.77 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage this afternoon and continue to rise to near 14.4 feet 
  by Thursday before dawn. The river is expected to fall below flood 
  stage early Thursday afternoon.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-082131-
/O.EXT.KTSA.FL.W.0067.150709T0300Z-150711T0800Z/
/TALO2.2.ER.150709T0300Z.150709T1800Z.150711T0200Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to late Friday night, or until the warning is 
  cancelled.
* At  7:00 AM Wednesday, the stage was  7.33 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 14.5 feet by
  early Thursday afternoon. The river is expected to fall below flood
  stage late Friday evening.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC021-081402-
/O.CAN.KTSA.FL.W.0071.000000T0000Z-150709T0130Z/
/ELDO2.1.ER.150708T0417Z.150708T0500Z.150708T0558Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning is cancelled for
  The Baron Fork River at Eldon.
* At  7:30 AM Wednesday, the stage was 10.51 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Baron Fork River at Eldon will continue to slowly fall
  and remain below flood stage.
 
&&
 
LAT...LON 3578 9493 3578 9481 3594 9477 3594 9490

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 7, 6:43 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 7, 6:43 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT TUE JUL 7 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD PRECIP WILL CONTINUE OVERNIGHT THROUGH MUCH OF THE DAY
TOMORROW...ESPECIALLY NORTH OF INTERSTATE 40. WIDESPREAD MVFR TO
PERIODIC IFR CEILINGS WILL BE REALIZED ACROSS NE OK / FAR NW AR
WHICH WILL REMAIN NORTH OF A WEAK WARM FRONT. SOUTH OF THE
BOUNDARY WIDELY VARYING FLIGHT CONDITIONS CAN BE EXPECTED RANGING
FROM VFR TO OCCASSIONAL IFR AS THE HEAVIER PRECIP CORES PASS.

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT TUE JUL 7 2015/

DISCUSSION...
HEAVY RAIN CONTINUES IN THE VICINITY OF A FRONTAL BOUNDARY
THAT EXTENDS FROM EXTREME NORTHWEST ARKANSAS INTO SOUTH-CENTRAL
OKLAHOMA THIS AFTERNOON. FLASH FLOOD WARNINGS ARE IN PLACE
FOR MUCH OF THIS AREA NEAR THE BOUNDARY. A FLASH FLOOD WATCH
CONTINUES FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH WEDNESDAY AFTERNOON. THE HEAVIEST RAIN IS EXPECTED TO
AFFECT THE AREA LATER TONIGHT INTO WEDNESDAY MORNING AS A MID-
LEVEL SHORTWAVE CURRENTLY OVER NORTHWEST TEXAS MOVES ACROSS THE
AREA. THIS WILL CAUSE THE SURFACE FRONTAL BOUNDARY TO DRIFT BACK
TO THE NORTH OVERNIGHT. THEREFORE...THE FOCUS OF THE HEAVIEST RAIN
WILL MOVE BACK TO THE NORTH. THE THREAT FOR THE HEAVY RAIN WILL
TAPER OFF WEDNESDAY AFTERNOON AS THE MID-LEVEL SHORTWAVE MOVES
OFF THE NORTHEAST. WE ARE STILL LOOKING AT A GOOD AREA OF 3 TO 5
INCHES OF RAIN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
LOCALLY UP TO 10 INCHES OF RAIN POSSIBLE.

WILL CONTINUE CHANCES OF SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT
INTO THURSDAY NIGHT AS THE SURFACE BOUNDARY SLOWLY LIFTS NORTH
OUT OF THE AREA. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE NEARLY AS
GREAT DURING THIS TIME-FRAME.

AFTER THE RAIN ENDS...THE WARMING TREND WILL BEGIN AS A UPPER
LEVEL RIDGE OVER THE SOUTHEAST UNITED STATES EXPANDS ACROSS THE
SOUTHERN PLAINS. SUNDAY AND MONDAY ARE EXPECTED TO BE THE HOTTEST
DAYS WITH TEMPERATURES TAPERING SLIGHTLY AS WE MOVE INTO NEXT
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  78  69  88 / 100  90  50  50
FSM   73  84  70  90 /  80  80  50  30
MLC   71  81  72  87 /  90  90  40  20
BVO   64  77  65  85 / 100  90  50  50
FYV   68  78  68  84 /  90 100  60  40
BYV   67  78  67  84 / 100  90  50  40
MKO   69  78  68  86 / 100 100  60  30
MIO   64  76  65  83 /  90 100  50  50
F10   68  77  70  87 / 100 100  60  20
HHW   74  85  72  89 /  70  60  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ049-053>076.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...07
Hazardous weather outlook, Jul 7, 4:47 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT TUE JUL 7 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
447 PM CDT TUE JUL 7 2015

...HEAVY RAINFALL AND DANGEROUS FLASH FLOODING POTENTIAL THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD AND HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A FRONTAL BOUNDARY HAS BECOME NEARLY STATIONARY FROM SOUTHWEST
THROUGH EAST CENTRAL OKLAHOMA TO NORTHWEST ARKANSAS.  TROPICAL
MOISTURE  LIFTING OVER THAT BOUNDARY  WILL CONTINUE TO PRODUCE
HEAVY RAINFALL AND SCATTERED THUNDERSTORMS.  RAINFALL RATES OF
ONE INCH PER HOUR WILL BE COMMON...LOCAL AMOUNTS OF TWO INCHES
PER HOUR CAN BE EXPECTED. A SURFACE WAVE MOVING ALONG THE FRONT
TONIGHT WILL EXPAND THE AREA OF HEAVY RAIN AND ENHANCE RAINFALL
RATES.  THIS WILL LIKELY LEAD TO WIDESPREAD FLOODING AND FLASH
FLOODING FOR MUCH OF EASTERN OKLAHOMA  AND  NORTHWEST AND WEST
CENTRAL ARKANSAS TONIGHT.

TOTAL RAINFALL FROM THIS SYSTEM  WILL  LIKELY BE IN THE 3 TO 5
INCH RANGE FOR MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.  LOCAL RAIN AMOUNTS MAY REACH 10 INCHES IN PERSISTENT
HEAVY RAIN BANDS OR REPEAT THUNDERSTORMS.

A FLOOD WATCH IS IN IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND
WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH WEDNESDAY.

A FEW THUNDERSTORMS THIS EVENING FROM INTERSTATE 40 SOUTH WILL
PRODUCE SOME WIND GUST TO AROUND 40 MILES AN HOUR.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED. SOME WATER RESCUES CAN BE
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
HEAVY RAINFALL POTENTIAL CONTINUES WEDNESDAY IN ASSOCIATION
WITH THE FRONTAL WAVE.   THURSDAY...THUNDERSTORM  POTENTIAL
BECOMES CONFINED TO AREAS  NEAR THE KANSAS BORDER... BEFORE
EXITING THE REGION FRIDAY.

A MID LEVEL RIDGE WILL SET UP OVER THE SOUTHERN PLAINS THIS
WEEKEND...LEADING TO SEVERAL DAYS OF HOT AND HUMID WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 7, 4:08 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT TUE JUL 7 2015

ARZ029-OKZ076-072200-
SEBASTIAN AR-LE FLORE OK-
408 PM CDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
EASTERN LE FLORE COUNTIES UNTIL 500 PM CDT...

AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF PANAMA TO
3 MILES SOUTH OF BIG CEDAR...AND MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POTEAU...POCOLA...HEAVENER...HACKETT...HOWE...HARTFORD...BONANZA...
CAMERON...HEAVENER RUNESTONE STATE PARK...SHADY POINT...ROCK
ISLAND...PATTERSON...HODGEN AND JENSON.

LAT...LON 3517 9467 3527 9437 3495 9435 3496 9436
      3493 9445 3458 9446 3454 9462
TIME...MOT...LOC 2108Z 224DEG 25KT 3514 9466 3460 9463
Local storm report, Jul 7, 5:35 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     FLASH FLOOD      3 S TAHLEQUAH           35.87N 94.97W
07/07/2015                   CHEROKEE           OK   STORM CHASER

            SIGNIFICANT ROAD FLOODING JUST SOUTH OF TAHLEQUAH.
            RAODWAY IMPASSABLE. RELAYED BY BROADCAST MEDIA.

&&

JDS
Local storm report, Jul 7, 5:43 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      3 SE HENRYETTA          35.41N 95.94W
07/07/2015                   OKMULGEE           OK   STORM CHASER

            ROADWAY FLOODED AROUND LAKE HENRYETTA. RELAYED BY
            BROADCAST MEDIA.

&&

JDS
Local storm report, Jul 7, 6:03 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      CHECOTAH                35.47N 95.52W
07/07/2015                   MCINTOSH           OK   PUBLIC

            SECONDARY ROADS AROUND CHECOTAH FLOODED WITH SOME ROADS
            IMPASSABLE. RELAYED BY BROADCAST MEDIA.

&&

JDS
Local storm report, Jul 7, 7:07 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      1 S CHRISTIE            35.94N 94.69W
07/07/2015                   ADAIR              OK   PUBLIC

            ROADWAY FLOODED JUST SOUTH OF CHRISTIE. SOCIAL MEDIA
            REPORT RELAYED BY MEDIA.

&&

JDS
Local storm report, Jul 7, 8:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
07/07/2015                   MUSKOGEE           OK   STORM CHASER

            SMITH FERRY ROAD FLOODED ON EAST SIDE OF MUSKOGEE.
            RELAYED BY BROADCAST MEDIA.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:55 PM CDTRiver Flood WarningTSAOttawa63 hr
Jul 7, 8:56 PM CDTRiver Flood WarningTSACreek37 hr
Jul 7, 8:57 PM CDTRiver Flood AdvisoryTSAMuskogee36 hr
Jul 7, 9:17 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okfuskee and 2 more12 hr
Jul 8, 12:32 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 6 more3 hr
Jul 8, 1:09 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee8 hr
Jul 8, 1:17 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes3 hr
Jul 8, 3:18 AM CDTAreal Flood AdvisoryTSACraig, Creek, Nowata, Osage, Ottawa, Pawnee and 4 more3 hr
Jul 8, 6:37 AM CDTFlash Flood WarningTSACherokee, Muskogee, Wagoner7 hr
Jul 8, 6:46 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers3 hr
Jul 8, 6:49 AM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Jul 8, 7:28 AM CDTFlash Flood WarningTSAPittsburg6 hr
Jul 8, 9:29 AM CDTFlash Flood WarningTSAMcIntosh, Okmulgee4 hr
Jul 8, 9:39 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Jul 8, 12:48 PM CDTSpecial Weather StatementTSALeFlore42 min
Jul 8, 12:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha39 min
Jul 8, 1:33 PM CDTAreal Flood WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner18 hr
Jul 8, 1:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Jul 8, 1:57 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha48 min
Jul 8, 2:11 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha49 min
Jul 8, 2:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha65 min
Jul 8, 3:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Jul 8, 4:23 PM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah112 min

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.